Metrische Kettenbruchprobleme
Compositio Mathematica, Tome 1 (1935), p. 361-382
@article{CM_1935__1__361_0,
     author = {Khintchine, A.},
     title = {Metrische Kettenbruchprobleme},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     pages = {361-382},
     zbl = {0010.34101},
     language = {de},
     url = {http://http://www.numdam.org/item/CM_1935__1__361_0}
}
Khintchine, A. Metrische Kettenbruchprobleme. Compositio Mathematica, Tome 1 (1935) pp. 361-382. http://www.numdam.org/item/CM_1935__1__361_0/